Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Projections of zero-sets (and the fine uniformity on a product)


Author: Anthony W. Hager
Journal: Trans. Amer. Math. Soc. 140 (1969), 87-94
MSC: Primary 54.30
DOI: https://doi.org/10.1090/S0002-9947-1969-0242114-2
MathSciNet review: 0242114
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.30

Retrieve articles in all journals with MSC: 54.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0242114-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society